# SDR ASAA0752390

- Difficulty date: December 19, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 511 hours, 168 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 3020
- Condition: Failed
- Location: E&E Bay
- Part time: 564 hours, 182 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT "VTK" FLAG APPEARED ON LEFT EFIS DISPLAY.  BOTH FMC DISPLAYS DEFAULTED TO THE "MENU" PAGE.  THREW FMC SWITCH TO "BOTH ON RIGHT" MESSAGE NOTE OF "SINGLE FMC OPS" FOLLOWED BY "DUAL FMC OPS RESTORED".  RETURNED FMC SWITCH TO "NORMAL".  OPS NORMAL.  BOTH LT & RT FMC COMPUTERS LOGGED "L FMC FAILED".  DEFERRED MAINTENANCE.   LT FMC ON MEL PENDING ENGINEERING EVALUATION.  REMOVED AND REPLACED LEFT FMC PER AMM REF 34 61 02
